# SDR RAIA00603043

- Difficulty date: March 22, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,390 hours, 17,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3526 - RIC - EMERGENCY EXIT LIGHT AT GALLEY DOOR INOP.  MAINTENANCE RESECURED CONNECTOR TO LIGHT ASSEMBLY.
